International Journal of Scientific and Research Publications

IJSRP, Volume 7, Issue 2, February 2017 Edition [ISSN 2250-3153]

Integrals Involving H-function of Several Complex Variables
      AshiqHussain Khan, Neelam Pandey
Abstract: In this paper, the author presented certain integrals involving product of the multivariable H-function with exponential function, Gauss’s hypergeometric function and Fox’s function. The results derived here and basic in natural and many include a number of known and new results as particular cases.

Reference this Research Paper (copy & paste below code):

AshiqHussain Khan, Neelam Pandey (2017); Integrals Involving H-function of Several Complex Variables; Int J Sci Res Publ 7(2) (ISSN: 2250-3153).
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.